# SDR SWAA2025060276505

- Difficulty date: May 30, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N8730Q
- Make and model: Boeing 737-8
- Aircraft serial: 37042
- Aircraft time: 13,983 hours, 6,826 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING FIXED LEADING EDGE #4 RIB AT KRAS 166.32 APPROXIMATELY 10' UP FROM LOWER SKIN EDGE; HAS A FASTENER HOLE WITH AN NDT CRACK INDICATION. -MARKED- <[01].  REAMED HOLE TO 0.216 DIAMETER PER SRM 51-40-05.; [02] ACCOMPLISHED A HIGH-FREQUENCY EDDY CURRENT (HFEC) HOLE PROBE INSPECTION OF THE REAMED HOLE PER 737 NDT PART 6; 51-00-00 PROCEDURE 16.  CRACK INDICATION STILL EXISTS; AT 7:00 POSITION. ; [03] DESCREPANT HOLE OVERSIZED TO .216? PER. SRM.51-40-05; AND EA#25-157-01419-WIP3. STEP 4.; [04] CERTIFIED.; [05] STARTED REMOVING FASTENERS IN SKIN COMMON TO RIB 4. SRM 51-40-02.; [06] REMOVED 4 RIVETS COMMON TO LEADING EDGE SKIN AND 6 HILLOCKS COMMON TO LOWER STIFFER CHANNEL AND AFT WEB IAW SRM 51-40-02; [07] REMOVED #4 RIB OUT OF L/H WING FIXED L/E AFTER FASTENERS PREVIOUSLY REMOVED ON STEPS #5 & #6 IAW SRM 51-40-02.
